# SDR LR7A07144

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Attach Fitting
- Part number: 330821612
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, WHILE PERFORMING SCHEDULED TRUSS MOUNT CHANGE FOUND ENG NR 4 OBD TRUSS MOUNT RIB CAP ATTACH FTGS (INBD AND OBD), BOLT HOLES BEYOND LIMITS.  REPAIR ACCOMPLISHED BY REPLACING FITTINGS P/N 3308216-1 AND 3308216-2 IAW SMP583 CHAP 51-60 AND 51-70.
